As strange as it sounds, you may want to talk to your doctor about going on or switching your birth control.
I have migraines, a couple of years ago I went off my birth control pills and discovered a very very nasty surprise. My migraines got much much worse. I ended up going back on them, and when I started to note my migraines, I noticed that every month when I went off the pill I would get a migraine, when I actually started my period, migraine, and when I went back on the pill, migraine. After talking to my doctor, they put on 3 month continuous use to reduce the number of migraines. A few months ago, my health department stopped having my usual pill, and the doctor decided to put me on Micronor. Lets just say I had more and worse migraines in the 6 weeks that followed, than I had had for most of the decade I had been getting migraines. I am now back on a pill containing estrogen, they decided that the benefits outweighed the risks, but it was something of a fight. Type matters, there are several different types of progesterone and not everyone reacts the same way to each.
For some, the pill is a trigger in itself. I have 2 sisters, one doesn't fair well on the various pills, and gets more migraines on them. The other is doing better on the pill she was given. However, I can't take her pill, it doesn't agree with me, but the one I'm actually on, doesn't agree with a lot of other people. So it may take some trial and error.